MathSciNet Relay Station
MathSciNet bibliographic data
MR2784806 (2012b:13039) 13D07
Enochs, Edgar E.; Huang, Zhaoyong Canonical filtrations of Gorenstein injective modules. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2415–2421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement